# SDR USAA2010060191045

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 32,442 hours, 11,602 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277000
- Part serial: 491
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 30,655 hours, 11,041 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1250 - MCO - EES - CIDS CAUTION LIGHT ON.  MAINTENANCE SERVICED RIGHT FORWARD MID CABIN EMERGENCY DOOR ASSIST DAMPER.
